# SDR CALA2025090908669

- Difficulty date: September 5, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 85,841 hours, 35,796 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Valve
- Part number: ZCV241
- Condition: Leaking
- Location: Fwd Lav
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORT WATER LEAKING IN FWD LAV AND SEEPING INTO FIRST CLASS.  WATER LEAKING FROM FWD LAV CHECK FWD LAV FOR LEAKS CHECK WATER HEATER AND PLUMING SUSPECT THE DIAPHRAGM IS CAUSING THE LEAK DRAIN VALVE SUSPECTED TO BE FAILING. REMOVED AND REPLACED FWD LAV DRAIN VALVE. OPS CHECK, LEAK CHECK GOOD.
